The Annals of Mathematical Statistics

Order Statistics of Partial Sums

J. G. Wendel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 4 (1960), 1034-1044.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705676

Digital Object Identifier
doi:10.1214/aoms/1177705676

Mathematical Reviews number (MathSciNet)
MR119225

Zentralblatt MATH identifier
0118.33701

JSTOR
links.jstor.org

Citation

Wendel, J. G. Order Statistics of Partial Sums. Ann. Math. Statist. 31 (1960), no. 4, 1034--1044. doi:10.1214/aoms/1177705676. https://projecteuclid.org/euclid.aoms/1177705676


Export citation